Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 145, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 15, 2013, 4:56 AM CDT for Thomas County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2013, 4:56 AM CDT (09:56 UTC)
- Expired
- Jun 15, 2013, 5:45 AM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
County Thomas County, NE
The radar
The North Platte radar (KLNX), 11 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 2436 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
737 WUUS53 KLBF 150956 SVRLBF NEC171-151045- /O.NEW.KLBF.SV.W.0145.130615T0956Z-130615T1045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 456 AM CDT SAT JUN 15 2013 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 545 AM CDT * AT 451 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THEDFORD... AND MOVING EAST AT 30 MPH. HAZARD...65 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN THOMAS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...NATWICK. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 156. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 202 AND 227. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4209 10027 4185 10027 4190 10069 4209 10076 TIME...MOT...LOC 0956Z 282DEG 24KT 4199 10055 HAIL...0.75IN WIND...65MPH $$ SPRINGER
1 follow-up statement
876 WWUS53 KLBF 151023 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 523 AM CDT SAT JUN 15 2013 NEC171-151033- /O.CAN.KLBF.SV.W.0145.000000T0000Z-130615T1045Z/ THOMAS NE- 523 AM CDT SAT JUN 15 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN THOMAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THOMAS COUNTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4209 10027 4185 10027 4190 10069 4209 10076 TIME...MOT...LOC 1023Z 282DEG 24KT 4195 10031 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:47 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 15, 3:47 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CDT SAT JUN 15 2013 .SYNOPSIS... ISSUED AT 347 AM CDT SAT JUN 15 2013 AT 07Z...MSL ANALYSIS SHOWED A CLOSED LOW OVER CENTRAL NEBRASKA WITH A WARM FRONT DRAPED EAST ACROSS SOUTHEAST NEBRASKA AND NORTHEAST KANSAS AND A QUASI-STATIONARY FRONT DRAPED ACROSS WESTERN KANSAS TO ANOTHER LOW IN SOUTHEAST COLORADO. THE FRONT IS THEN STRETCHED NORTHWARD TO A LOW IN NORTHEAST COLORADO. AN INVERTED TROUGH EXTENDED FROM THE NORTHEAST COLORADO LOW ACROSS EASTERN WYOMING. SURFACE DEWPOINTS AT OR ABOVE 60F WERE ACROSS EASTERN KANSAS AND EASTERN NEBRASKA WITH A LOBE OF 60F WRAPPING AROUND THE NEBRASKA SURFACE LOW TO AINSWORTH...THEDFORD AND NORTH PLATTE. RADAR INDICATED THUNDERSTORMS IN THE WESTERN SANDHILLS AND THE EASTERN NEBRASKA PANHANDLE WITH FAIRLY INTENSE ECHO RETURNS INN NORTHWEST NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 347 AM CDT SAT JUN 15 2013 THE HOURLY RAPID REFRESH HRRR3KM AND THE RAP13 MODELS SHOW THE STORMS IN NORTHWEST NEBRASKA MAKING THEIR WAY ACROSS NORTH CENTRAL TO NORTHEAST NEBRASKA THIS MORNING. BEFORE MERGING INTO A LINE THIS AFTERNOON IN CENTRAL AND EASTERN NEBRASKA. THE FRONT STALLING ACROSS NORTHEAST KANSAS TO SOUTH CENTRAL AND SOUTHEAST NEBRASKA WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON. FOR CENTRAL AND SOUTH CENTRAL NEBRASKA AND POSSIBLY SPREADING TO NEAR NORTH PLATTE AND OGALLALA. AFTER 00Z...STORMS THAT FORMED OVER NORTHEAST COLORADO ALONG THE WESTERN PART OF THE SURFACE FRONT DRAPED ACROSS THE HIGH PLAINS OF WYOMING AND COLORADO ARE EXPECTED TO SPREAD INTO EXTREME SOUTHWEST NEBRASKA AND THE SOUTHERN PANHANDLE. FOR THAT AREA...SURFACE-BASED CONVECTIVE POTENTIAL OF 2500J/KG AND 0-6KM BULK SHEAR OF 50KT WOULD SUPPORT SEVERE THUNDERSTORMS IN THE PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. HOWEVER...MORE FAVORABLE LOW LEVEL SHEAR FOR SUPER CELL DEVELOPMENT IS EXPECTED TO BE ALONG THE KANSAS-NEBRASKA BORDER. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 347 AM CDT SAT JUN 15 2013 QUASI-ZONAL FLOW ALOFT WILL GRADUALLY BECOME MORE AMPLIFIED THROUGH THE DAY ON SUNDAY AS A NORTHERN STREAM SHORTWAVE DROPS SOUTHEAST FROM THE CANADIAN PRAIRIES ONTO THE NORTHERN PLAINS. THIS WILL ALLOW FOR FURTHER AMPLIFICATION AND RETROGRADE OF THE BROAD CENTRAL CONUS RIDGE ACROSS THE INTERMOUNTAIN WEST. INCREASING CHANCES OF POPS ARE ANTICIPATED SUNDAY AS THE DISTURBANCE PASSES THROUGH THE WESTERLY FLOW AND WORKS ON A STALLED BAROCLINIC ZONE/REMNANT OUTFLOW BOUNDARIES. THE CONTINUED ADVECTION OF AN EML AND STEEP MID-LEVEL LAPSE RATES FROM THE WEST WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE CONDUCIVE FOR SUPPORTING SEVERE STORM DEVELOPMENT. LARGE HAIL AND GUSTY WIND REMAIN THE PRIMARY THREATS. BUT...MORE WELCOME WILL BE THE POSSIBILITY OF WIDESPREAD MEASURABLE RAINFALL /POSSIBLY IN EXCESS OF A QUARTER OF AN INCH/. 40 PERCENT POPS STILL LOOK ON TRACK WITH GOOD MODEL AGREEMENT. FOR MONDAY...TEMPERATURES WILL RETURN TO NEAR SEASONAL NORMS AS A EASTERLY UPSLOPE LOW LEVEL WIND REGIME PREVAILS UNDER THE PRESENCE OF WEAK SURFACE HIGH PRESSURE. WITH THE UPSLOPE COMPONENT...STORM CHANCES WILL BE TIED TO THE HIGHER TERRAIN OF THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS...BUT THE STEERING FLOW MAY ALLOW FOR SOME OF THE ACTIVITY TO SPILL SOUTHEAST ACROSS SOUTHWEST NEBRASKA OVERNIGHT. BEYOND MONDAY...THE INTERMOUNTAIN WEST UPPER RIDGE WILL TRANSITION EAST ACROSS THE PLAINS AS A TROUGH OF LOW PRESSURE DIGS INTO THE PACIFIC NORTHWEST. THE UPPER PATTERN WILL BEGIN TO TRANSITION TO SOUTHWESTERLY...BUT REMAIN ACTIVE WITH CONTINUED CONVECTION CHANCES TARGETING THE HIGH PLAINS DURING THE AFTERNOON HOURS. STORMS WOULD POSSIBLY BE ABLE TO MAINTAIN EAST ACROSS THE CWA AS SOUTHERLY RETURN FLOW TARGETS THE CENTRAL PLAINS. AT THIS POINT IN TIME...TIMING OF STORM CHANCES NEXT WEEK REMAINS NEARLY IMPOSSIBLE AS TIMING AND LOCATION DIFFERENCES BETWEEN THE LONGER RANGE MODELS ARE READILY APPARENT. THUS WILL EMPLOY THE BLENDED APPROACH WITH LITTLE CHANGES MADE TO THE PROCEDURE. AS FOR TEMPERATURES...EXPECTING SEASONAL CONDITIONS TO PREVAIL THROUGH MIDWEEK...BUT WARM LATE IN THE WEEK AS THE REGION IS INFLUENCED BY THE BUILDING RIDGE AND SOUTHWEST FLOW ALOFT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1131 PM CDT FRI JUN 14 2013 FOR THE KLBF TERMINAL...ABUNDANT CLOUDINESS WILL PERSIST OVER THE NEXT 24 HOURS. INTO THE OVERNIGHT...THERE IS THE THREAT FOR THUNDERSTORMS ACROSS SOUTHWESTERN AND WESTERN NEBRASKA. CIGS MAY DROP DOWN TO 4000 FT AGL WITH ANY THUNDERSTORMS IN THE VICINITY OF THE KLBF TERMINAL. THE THREAT FOR THUNDERSTORMS WILL END AFTER 10Z OVERNIGHT...WITH BROKEN CIGS AON 5000 FT AGL EXPECTED THROUGH LATE AFTERNOON SATURDAY. SKIES WILL SCATTER OUT SATURDAY EVENING WITH ONLY HIGH CLOUDINESS EXPECTED. FOR THE KVTN TERMINAL...MOSTLY CLEAR SKIES ARE EXPECTED OVERNIGHT...WITH SCATTERED TO BROKEN MID LEVEL CLOUDINESS POSSIBLE SATURDAY MORNING AND SATURDAY AFTERNOON. CIGS WILL RANGE FROM 6000 TO 10000 FT AGL SATURDAY AFTERNOON AND EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...JACOBS AVIATION...CLB
Hazardous weather outlook, Jun 15, 4:48 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 448 AM CDT SAT JUN 15 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-161000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 448 AM CDT SAT JUN 15 2013 /348 AM MDT SAT JUN 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS FAR SOUTHWEST NEBRASKA TODAY....GENERALLY ALONG AND SOUTHWEST OF A GRANT TO HAYES CENTER LINE. LARGE HAIL TO THE SIZE OF A QUARTERS AND WIND GUSTS OF 60 MPH WILL BE POSSIBLE IN THIS AREA. OTHERWISE...ISOLATED STORMS WILL BE POSSIBLE THIS AFTERNOON FOR MOST OTHER LOCATIONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...HOWEVER THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA ON SUNDAY. LARGE HAIL AND GUSTY ERRATIC WIND ARE THE PRIMARY HAZARDS...HOWEVER LOCALIZED HEAVY RAIN IS POSSIBLE AS WELL. THUNDERSTORMS WILL ALSO BE POSSIBLE FOR PORTIONS OF THE OUTLOOK AREA FROM TUESDAY THROUGH THURSDAY NIGHT...AT THIS TIME HOWEVER THE THREAT OF SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWEST NEBRASKA THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Special weather statement, Jun 15, 1:01 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 101 AM CDT SAT JUN 15 2013 NEZ004-150700- SHERIDAN NE- 1201 AM MDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL 100 AM MDT... AT 1158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF HAY SPRINGS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAY SPRINGS... RUSHVILLE... CLINTON... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... METCALF STATE WILDLIFE MANAGEMENT AREA... MOUNT MARIA... INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD... INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD... WHITE CLAY... LONE BUTTE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 101. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, Jun 15, 1:54 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 154 AM CDT SAT JUN 15 2013 NEZ004-022-150745- GARDEN NE-SHERIDAN NE- 1254 AM MDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND GARDEN COUNTIES UNTIL 145 AM MDT... AT 1253 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRESCENT LAKE NWR...OR 28 MILES NORTH OF OSHKOSH...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BRITTON LAKE AROUND 115 AM MDT. JERRY LAKE AROUND 125 AM MDT. WILD HORSE FLATS AROUND 130 AM MDT. KINCAID LAKE AROUND 145 AM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 121 AND 129. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 15, 2:10 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 210 AM CDT SAT JUN 15 2013 NEZ004-094-150800- SHERIDAN NE-WESTERN CHERRY NE- 110 AM MDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 200 AM MDT... AT 107 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF GORDON TO 23 MILES SOUTHEAST OF RUSHVILLE...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... HOOVER LAKE AND BILLYS LAKE AROUND 125 AM MDT. SHELL LAKE STATE WILDLIFE MANAGEMENT AREA AND ROCK HILL AROUND 130 AM MDT. BAYONNE AROUND 135 AM MDT. IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AND MORGAN LAKE AROUND 140 AM MDT. INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...HIGHWAY 61 CROSSING THE SNAKE RIVER...MERRIMAN...HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 200 AM MDT. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 93 AND 139. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 182 AND 231. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 15, 3:20 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 AM CDT SAT JUN 15 2013 NEZ004-023-024-035-094-150900- ARTHUR NE-GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE- 220 AM MDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... NORTHEASTERN ARTHUR...SOUTHEASTERN SHERIDAN...NORTHWESTERN HOOKER AND GRANT COUNTIES UNTIL 300 AM MDT... AT 218 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF ELLSWORTH TO 7 MILES NORTHEAST OF ASHBY TO 19 MILES SOUTH OF WHITMAN...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... DULUTH AND MOTHER LAKE AROUND 225 AM MDT. CARR LAKE...DIPPING VAT MEADOW AND WHITMAN AROUND 235 AM MDT. WEIR AROUND 245 AM MDT. WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AROUND 250 AM MDT. HECLA AROUND 255 AM MDT. MULLEN...HIRE AND INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 300 AM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 123 AND 190. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 129 AND 193. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 58 AND 72. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:18 AM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 42 min |
| Jun 15, 3:31 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 44 min |
| Jun 15, 4:14 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 46 min |
| Jun 15, 7:24 AM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.